# SDR USAA040269

- Difficulty date: June 8, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLATE ASSY, 6 INCHES X 4 INCHES X 0.060 INCH DEEP, CORROSION; LEVEL 2; FR68, Y1732, Z240.  REPLACED WITH NEW PART IAW SRM.
